American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13K05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Joseph Gubeladze. Global coefficient ring in the Nilpotence Conjecture. Proc. Amer. Math. Soc. 136 (2008) 499-503. MR 2358489.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Thomas C. Craven, Alex Rosenberg and Roger Ware. The map of the Witt ring of a domain into the Witt ring of its field of fractions . Proc. Amer. Math. Soc. 51 (1975) 25-30. MR 0384789.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Chan Nan Chang. Harrison's Witt ring of a generalized valuation ring . Proc. Amer. Math. Soc. 47 (1975) 15-21. MR 0352086.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1